I have searched the internet in vain. I have been having widespread charley horse type pain (the best way I can describe it). It feel like the beginning or the end of a charley horse in my feet, legs, hips, hands and arms on a nearly constant basis. It worsens if I have been on my feet quite some time or using my arms (holding grandbabies). I do have Diabetes but it is managed by Metformin and diet. I take Lyrica, low dose, for pain in my toes and feet. Whenever i cannot tolerate the discomfort any longer I take 800mg Ibuprofen. I often use Blue Stuff or Biofreeze. None of this really works well enough to alleviate the constant pain. I am a nurse and have attempted to find jobs where I don't have to stand for long periods or walk long distances. I try potassium, magnesium, calcium, water regimes which don't help. Can anyone suggest help or know what this can be?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.